Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 31 of 31 found articles
 
 
  Well-posedness and Ill-posedness for Linear Fifth-Order Dispersive Equations in the Presence of Backwards Diffusion
 
 
Title: Well-posedness and Ill-posedness for Linear Fifth-Order Dispersive Equations in the Presence of Backwards Diffusion
Author: Ambrose, David M.
Woods, Jacob
Appeared in: Journal of dynamics and differential equations
Paging: Volume 34 () nr. 2 pages 897-917
Year: 2020-10-31
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 31 of 31 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands